MathSciNet Relay Station
MathSciNet bibliographic data
MR2380897 60J80 (60F17 60J65)
Marckert, Jean-François The lineage process in Galton-Watson trees and globally centered discrete snakes. Ann. Appl. Probab. 18 (2008), no. 1, 209–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement